# SDR USAA20090727SB123

- Difficulty date: July 23, 2009
- Submitted: July 27, 2009
- Operation: Air carrier
- Aircraft: N449US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24893
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Exposed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - MAINTENANCE REPORTED THE FOLLOWING EMERGENCY LIGHTS INOPERATIVE:  PATH LIGHTS AT FORWARD CLOSET AND AT SEAT ROWS 3, 4 AND 5 AND THE EXIT SIGN ABOVE R1 SERVICE DOOR.  MAINTENANCE FOUND WIRING TO SPLICE UNDER SEAT ROW 5ABC EXPOSED AND RUBBING ON FRAME AT BUTT SPLICE.  REPAIRED WIRING AT BUTT SPLICE PER SWPM 20-30-12.  ALSO, REPLACED BATTERY SUPPLY AND POWER SUPPLY AT FORWARD RIGHT CEILING ASSEMBLY AT STA 330R PER MM 33-51-51.  OPERATIONAL CHECK OF LIGHTS GOOD.
